Communications in Mathematical Physics

On the Borel structure of $C^*$-algebras

E. B. Davies

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 8, Number 2 (1968), 147-163.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103840557

Mathematical Reviews number (MathSciNet)
MR0231209

Zentralblatt MATH identifier
0153.44701

Subjects
Primary: 46.65

Citation

Davies, E. B. On the Borel structure of $C^*$-algebras. Communications in Mathematical Physics 8 (1968), no. 2, 147--163. http://projecteuclid.org/euclid.cmp/1103840557.


Export citation